Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solution of the Dirichlet problem by interpolating harmonic polynomials


Author: J. H. Curtiss
Journal: Bull. Amer. Math. Soc. 68 (1962), 333-337
DOI: https://doi.org/10.1090/S0002-9904-1962-10795-2
MathSciNet review: 0146401
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Walsh, The approximation of harmonic functions by harmonic polynomials and by harmonic rational functions, Bull. Amer. Math. Soc. 35 (1929), 499-544.
  • 2. J. L. Walsh, On interpolation to harmonic functions by harmonic polynomials, Proc. Nat. Acad. Sci. U.S.A. 18 (1932), 514-517.
  • 3. J. H. Curtiss, Interpolation with harmonic and complex polynomials to boundary values, J. Math. Mech. 9 (1960), 167-192. MR 114060
  • 4. J. L. Walsh, Solution of the Dirichlet problem for the ellipse by interpolating harmonic polynomials, J. Math. Mech. 9 (1960), 193-196. MR 114061
  • 5. W. E. Sewell, Degree of approximation to a continuous function on a non-analytic curve, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 195-202. MR 125969
  • 6. S. N. Mergelyan, Uniform approximations to functions of a complex variable, Uspehi Mat. Nauk (N.S.), 7 (1952), no. 2 (48), 31-122. Amer. Math. Soc. Transl. No. 101 (1954). MR 51921
  • 7. J. L. Walsh, Maximal convergence of sequences of harmonic polynomials, Ann. of Math. 38 (1937), 321-354. MR 1503339


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10795-2

American Mathematical Society